| Catalog Number |
SRM-520 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade unknown".Patient underwent capsulectomy/capsulotomy.This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Continued e1: alternate email addresses: (b)(6), (b)(6)and (b)(6).Reason for reoperation: capsular contracture baker grade unknown.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event of "capsular contracture baker grade unknown" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.